Maxair and Hair Loss

Maxair inhalers will not be made, dispensed, or sold in the United States in their current form after December 31, 2013. Maxair contains chlorofluorocarbons (CFCs), chemicals that deplete the ozone layer. The U.S. Food and Drug Administration (FDA) has set this final date for the medication in order to comply with the Montreal Protocol on Substances That Deplete the Ozone Layer. The manufacturer of Maxair is working on a reformulated, CFC-free version, although it is not yet clear when that product will be available to consumers.
 
Hair loss appears to be a rare complaint in people taking Maxair® (pirbuterol acetate). In clinical studies, hair loss was reported in less than 1 percent of people who took Maxair. Given how common hair loss is in the general population and how rare a complaint it is in people who take Maxair, it is difficult to say whether hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
 
If you are taking Maxair and hair loss becomes a problem, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying a different asthma medication.
7 Tricks to Relieve Your Enlarged Prostate

Maxair Inhaler

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.